Online ISSN         : 2320-1118
Print ISSN            : 2454-8952
Frequency           : Biannual
Published since  : 2012
Publisher(s)         : Dr. J. S. Sodhi Memorial Educational Society and Gastro Intestinal Rendezvous Society

The International journal of Medical and Dental Sciences (IJMDS) is a biannual, peer reviewed journal. This journal has been commenced with intent to advance and illuminate various specialties of medical & dental sciences.

Index Medicus (SEARO), Index Copernicus, Google Scholar, Crossref, i-Scholar, J-Gate Plus, Scientific Indexing Service

SJIF 2020 = 7.265



Volume 11, issue 2, July 2022

Published: 2022-07-01

Evaluation of Outcome In Patients Suffering from COVID-19 Infection – A Retrospective Study

Tanveer Singh, Navjot Singh Dahiya, Angad Singh Johal, Jasmine Kaur


Tirzepatide: Revolutionary Drug in Management of “Diabesity”

Vansh Chouhan, Simran Spal, Rakesh Kumar


Mobile Colon – A Developmental Anomaly of the Large Intestine

case report

Anuradha Dehiya, Ravi Kant Sharma, Miss Sehajdeep Kaur


View All Issues